| Model Number |
C513 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service engineer found no problem with the system.He completed checks, alignments, and pressures.The customer ran passing qc with fresh reagents and all checks passed.The investigaiton is ongoing.
Event or Problem Description
There was an allegation of a questionable hemoglobin a1c result from the cobas c513 analyzer.The initial result was 7.2% and was reported outside of the laboratory.The physician called and questioned the result because past results for this patient had been closer to 5.0%.On 30-dec-2022, the customer repeated the sample and the result was 5.0%.The reagent lot number was 62958001 with an expiration date of 31-aug-2023.
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The analyzer alarm trace contained multiple reagent short alarms during the timeframe of the event.The qc recovery was acceptable.Therefore there was no indication of a performance issue with the reagent or instrument.